# SDR SWAA970411

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Release Bungee
- Condition: Unsecured
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, FWD CARGO DOOR OPEN WARNING LIGHT ILLUMINATED, ALONG WITH THE INABILITY TO PRESSURIZE AIRCRAFT.  AIRCRAFT RETURNED TO ABQ AND MADE AN UNEVENTFUL LANDING.  INSPECTED, RESECURED CARGO DOOR RELEASE BUNGEE,  PROPERLY CLOSED DOOR AND GROUND PRESSURE TESTED OK PER BOEING M/M.
